MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS
Model Number 1873
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter adress 1: (b)(6).Device evaluated by mfr.: the device was returned for analysis.Visual inspection revealed that the collar and shaft were partially detached giving the appearance of a kink.There was blood present in the shaft of the device.Microscopic inspection revealed no further damage or irregularity.
 
Event or Problem Description
Reportable based on device analysis completed on 11jun2024.It was reported that the catheter was kinked.The 85% stenosed 34mm x 3.0mm target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 7f guidezilla ii guide extension catheter was selected for use.During the procedure, it was noted that the catheter was kinked.The procedure was completed with another of the same device.No patient complications and the patient was stable post procedure.However, device analysis revealed that the shaft and collar were partially detached.

Brand Name
GUIDEZILLA II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19660975
Report Number2124215-2024-40214
Device Sequence Number12468153
Product Code DQY
UDI-Device Identifier08714729939474
UDI-Public08714729939474
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2025
Device Model Number1873
Device Catalogue Number1873
Device Lot Number0032562765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight75 KG